# SDR SWAA2014121935158

- Difficulty date: December 2, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6565C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE FORE FLAP UPPER SKIN DELAMINATED.  REPAIRED FLAP IAW SRM.
